# SDR REXA2013060401066

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 20,048 hours, 17,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, SMELLED BURNING ODOR, ALSO NOISE AND VIBRATION, ISOLATED IT TO DISPLAY OR  FAN.  SELECTED FLT ALTN ON BOTH AND BOTH ODOR + NOISE STOPPED.  PERFORMED OPS CHECK OF DISPLAY FANS IAW AMM 21-24-19, NO DEFECTS NOTED. PERFORMED OPS CHECK OF FANS IAW AMM 21-24-04, NO DEFECTS NOTED. FOUND LT PACK SEIZED, SEE AML 2549812, DIS NR 2 FOR CORRECTIVE ACTION
